Next Article in Journal
Single-Valued Neutrosophic Linguistic Logarithmic Weighted Distance Measures and Their Application to Supplier Selection of Fresh Aquatic Products
Next Article in Special Issue
Cone Metric Spaces over Topological Modules and Fixed Point Theorems for Lipschitz Mappings
Previous Article in Journal
Singular Value Thresholding Algorithm for Wireless Sensor Network Localization
Previous Article in Special Issue
Coupled Fixed Point Theorems Employing CLR-Property on V -Fuzzy Metric Spaces

Order Article Reprints

Journal: Mathematics, 2020
Volume: 8
Number: 438

Article: On Some New Multivalued Results in the Metric Spaces of Perov’s Type
Authors: by Liliana Guran, Monica-Felicia Bota, Asim Naseem, Zoran D. Mitrović, Manuel de la Sen and Stojan Radenović

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop